MathSciNet Relay Station
MathSciNet bibliographic data
MR424757 (54 #12715) 12A75 (32A05)
Odoni, R. W. K. On the norms of algebraic integers. Mathematika 22 (1975), no. 1, 71–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement